I have been taking Motrin but its not working. Theses headaches are miserable. I have been 10 days clean from my pain meds norco. I am in so much pain it's crazy. I hope the headaches get better. I don't understand why it's so painful on the left side of my head & pain in my eye. Has anyone experience this kind of headache & eye & cheek pain. Miserable... Smoovechic
Hey hon, could you have a bad tooth or a cavity or something? would be worth checking it our with your dentist to make sure. Could be a root canal is in order too. Just a thought, but maybe it's a migraine coming on, & as the others stated covered by the norco for awhile. It also could be the withdrawals. Can you take Excedrin? If you can, try taking two of them, great for this type of headache. I hope it gets better. there is nothing worse than a headache like that in my opinion, & it sounds like my migraines used to be with the exception of the tooth pain. that sound like a bad tooth or root infection which will make the whole side of your head hurt. Is it worse if you chew on that tooth? Time for a dental checkup maybe? Good luck, girl... Mary
Hi. I vote sinus. Get it frequently. Use a warm damp heat on the cheek 20 minutes on and then 20 minutes off. Might feel bad for a bit, then suddenely loosen up with gunk.
The tooth thing would be pronounced when you eat or drink something cold, hot or chew. Can't really miss that one.
Our docs hear have stopped prescribing antibiotics except for really bad infections. They suggest you use the nutty pot or spray bottle and do the sinus washing. It does clear up most of these in a few days. Not drops. These will make it worse unless they are simple saline drops.
Keep us posted.
Wait, wait, wait, wait!! I don't want to say that anyone is wrong here, BUT, since the obvious treatments for sinus, tooth pain, and such are not working is it possible that you have a migraine?? I am a 'major' (as in College) in migraines, and heat makes them worse!!! Ice the back of your neck. I have post traumatic migraines from being hit by the car, and I know that migraines have all different manifestations! One, being over the eye, and the pain is so bad that it goes down the side of your face until your teeth hurt! USE ICE, and try taking Excedrine (or any other brand) of MIGRAINE aspirin. See if that helps. Does light hurt your eyes? Are you nauseous? Does it hurt more when you bend over? Is it a throbbing headache?? Migraines are notorious for being one sided, and I have had them so bad, that they do go down my face and make my teeth hurt! I honestly thought that I had a tooth infection!! Heat is the worst thing for a migraine. Ice is the best.
If you have had migraines in the past and have any migraine meds at home such as triptans (i.e... Imitrex, relpax, zomig... ) take one of those and see if it helps. Also, if you have a really bad migraine it can last for DAYS. I'm talking about up to a week! I have had to go to the hospital for a shot of Demerol to stop the cycle.
I'm not saying that anyone else is wrong. I could be totally wrong, but since none of the other remedies are helping, try treating it as a migraine.
I hope that it helps. Headaches are miserable. Please let us know how you fare. Good luck!
I have the exact same thing but it is on my right side of my face . I have had a root canal also done on my second last top tooth, and ever since then i have been getting insane pain in my right eye and it feels like a throbbing coming from my top 3 teeth and it goes to my temple and eye. I have been taking
Way too many advils and they do not help the pain at all. I can't sleep and this has been going on for about a year. I went to the dentist again and they opened the root canal did exray and ended up recapping it saying it looked good. About 2 months later I got the pain almost every night. Alcohol seemed to make it really bad. And coffee. I recently went back to the dentist and they said it looked like I had been grinding my teeth during the night and the cap was too big that it was causing pressure and pain in that one side. I said that doesn't sound like it would be the problem though. The dentist then grimded the Cap smaller and sent me home saying she thinks the pain should stop. The next night I had 2 drinks and when I paid down my whole side my face was so painful I wanted to cry. I was tossing and complaining
All night and kept my girlfriend up. She gave me advils and they did nothing. It was more painful then anything I've ever had happen. My teeth felt like the problem still. And if I moved my head at all it would hurt more. I had to get up
To go get water and use the washroom and the motion of me getting out of bed and walking made my whole head feel like it was going to explode I quickly
Ran back to bed in agony... I have not yet went to the dentist. Because this only happened last night and I am scared its going to happen again tonight . It huurrts so. Much..
l had the exact same symptoms for 8 years. My two top right back teeth ached and I would get a headache on the right side of my face and behind my right eye that would last for days. Pain relievers did nothing for it. I kept thinking it must have something to do with my two top right back teeth but the dentist couldn't find anything. Unbelievably, it turned out to be a second from the back tooth on the opposite side of my mouth. I had a new crown put on a molar on the top left side of my mouth and I haven't had a headache since.
Hi my name is Brian! And I too have this pain in my head and eye.. It's weird how its only my left eye and left side of my head!! I tried the hot shower but it didnt work. So I took two lower tabs and it took the pain away but it just came back!!! After the pills wore off!! But yeah please answer back!!
I have been having this since Sept. You have to rule out brain tumor and trigeminal nerve damage. Which is a scan and an MRI.
Do u grind your teeth ? Do u clench your teeth when u r focused ? This is where I'm at. Could b TMJ or a few other things. My prayers r with you and your family.
Could you have a rebound headache? They are so severe. The actual medicine you take to get rid of the headache is what is causing it after awhile. If it is a rebound headache and also getting off of norco it may not get better until you completely stop taking everything for a few weeks.
I hope you find relief and very soon. See if drinking lots of water to stay hydrated helps. If you have taken a lot of excedrin and suddenly switch over to Motrin it could be withdrawl from the caffeine in the excedrin.
I have had a headache every single day for 8 years so I have tried all of this stuff. Unfortunately finally mine was diagnosed to be caused by a blood disease:(:( ..
I wish you speedy relief
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2012 • 7 answers
Posted 14 Mar 2014 • 6 answers
Posted 3 Apr 2015 • 2 answers
Posted 1 Nov 2015 • 0 answers
Depakote - Has anyone had severe side effects such as, hair falling out, eyes, headaches, all in all
Posted 8 Jan 2017 • 2 answers